Refinements to Hadamard’s Inequality for Log-Convex Functions
Waadallah T. Sulaiman
DOI: 10.4236/am.2011.27120   PDF    HTML     7,341 Downloads   11,782 Views   Citations


In this paper we show that a log-convex function satisfies Hadamard's inequality, as well as we give an extension for this result in several directions.

Share and Cite:

Sulaiman, W. (2011) Refinements to Hadamard’s Inequality for Log-Convex Functions. Applied Mathematics, 2, 899-903. doi: 10.4236/am.2011.27120.

Conflicts of Interest

The authors declare no conflicts of interest.


[1] L. Fejér, “Uber die Fourierreihen, II,” Math. Naturwiss Anz. Ungar. Akad. Wiss, Hungarian, Vol. 24, 1906, pp. 369-390.
[2] P. M. Gill, C. E. M. Pearse and J. Pe?ari?, “Hadamard’s Inequality for R-Convex Functions,” Mathematical In-equalities & Applications, Vol. 215, No. 2, 1997, pp. 461-470.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.